Sh:880

Bib entry
@article{Sh:880,
 author = {G{\"o}bel, R{\"u}diger and Shelah, Saharon},
 title = {{Absolutely indecomposable modules}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {135},
 number = {6},
 year = {2007},
 pages = {1641--1649},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-07-08725-4},
 mrclass = {13L05 (03E55 13C05 20K20 20K30)},
 mrnumber = {2286071},
 mrreviewer = {Luigi Salce},
 doi = {10.1090/S0002-9939-07-08725-4},
 note = {\href{https://arxiv.org/abs/0711.3011}{arXiv: 0711.3011}},
 arxiv_number = {0711.3011}
}